# SDR YYFA20130507001

- Difficulty date: May 7, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 53199
- Aircraft time: 41,434 hours, 21,388 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ART INOPERATIVE ANNUNCIATOR CAME ON WITH FLAPS/SLATS EXTENDED-RECYCLED FLAPS/SLATS AND CAME ON AGAIN: PERFORMED SYS MX BITE TEST.  FOUND NO FAULTS ON GROUND AFTER SPEAKING WITH CREW, FAULT SEEMS TO BE INTERMITTENT.
